Title

Shoaling of periodic waves over barred-beaches in a fully nonlinear numerical wave tank

Document Type

Article

Date of Original Version

12-1-1999

Abstract

A numerical wave tank based on fully nonlinear potential flow theory is used to calculate changes in local properties of periodic waves shoaling over barred-beaches (wave height, celerity, front-to-back asymmetry). Results show that strongly nonlinear wave decomposition phenomena occur in a modulation region beyond the bars. These are analyzed in detail and discussed in the paper.

Publication Title

International Journal of Offshore and Polar Engineering

Volume

9

Issue

4

Share

COinS